# SDR GTIA020455

- Difficulty date: April 3, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - MID CARGO FITTING STATION 827 LEFT INBOARD CORROSION GAUGES AND BARE METAL.  REMOVED CORROSION.  FABRICATED FITTING.  PART INSTALLED.  (M)
